# SDR DL75K050830

- Difficulty date: December 26, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 66,136 hours, 34,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33406
- Condition: Damaged
- Location: Bs 445 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE FOUND ON FUSELAGE SKIN AT THE FIFTH FASTENER AFT OF BS 440 BUTT JOINT COMMON TO STR 22L.  BURNED AREA OF SKIN WAS CUT OUT AND A DOUBLER WAS INSTALLED.
